# SDR ABXA20250106502

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 99,308 hours, 36,814 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB MAIN CARGO DOOR LIGHT ON AT 30.0' AND EXSTINGUISHED  AT 20.0' AC RETURND TO FIELD (ATB) AND LANED MTX GROUNDED AC.MTX DEFERRED MAIN CARGO INDICATION FOR DEPARTURE IAW MEL-ABX-52-71-1-2 . AND RETURNED AC TO SERVICE.
